MathSciNet Relay Station
MathSciNet bibliographic data
MR766516 (86a:11021) 11E88 (13F05 15A63)
Wagner, Richard C. On inner product spaces over Dedekind domains of characteristic two. Proc. Amer. Math. Soc. 93 (1985), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement